# SDR CALA2015070294038

- Difficulty date: July 2, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 51,107 hours, 11,433 cycles
- Engine: Pwa PW4056
- System (JASC): 2330 · Entertainment System
- Part: Module
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED VERY HOT AIR FROM VENT AT SEAT 1A IN 1ST CLASS.  2ND CALL CREW REPORTED BURNING SMELL.  DIVERSION, CHECKED THE AREA WITH A THERMAL IMAGING CAMERA, SEAT BOTTOM WAS REMOVED & THE EXPOSED IFE CONTROL BOX WAS IDENTIFIED AS HOT AT 47C WHICH WAS NOTICEABLY WARMER WITH A FAINT ODOR.  NO OTHER HOT SPOTS IDENTIFIED.  REPLACED SEAT POWER MODULE IAW AMM 23-81-08.  OPERATIONS CHECKED NORMAL.
